# SDR USAA20110415SB055

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS INOPERATIVE AT SEAT MOUNTED EXIT SIGN (11L) AND AFT RIGHT OVERWING EXIT (EXTERIOR).  MAINTENANCE REMOVED AND REPLACED FIVE AMP FUSE FROM POSITION F-1 ON EMERGENCY EXIT BATTERY PACK/CHARGER ASSEMBLY M1479.  OPERATIONAL CHECK GOOD.  (REF: B737 SSM33-51-00, PAGE 107 AND B737 AMM 33-51-51)
